# SDR ASAA2020052632748

- Difficulty date: May 21, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 45,945 hours, 13,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 1 THRU 12 DEF ARE INOPERATIVE.  GROUNDED - YES.  REPLACED BATTERY PACK M1676 IAW AMM 33-51-06/201.  OP-CHECKS GOOD.
